# SDR DALA2015032502414

- Difficulty date: March 24, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support
- Condition: Corroded
- Location: Emergecy Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON EMERGENCY EXIT DOOR SUPPORT LOCATED EXIT HATCHES 834 IN PASSENGER CABIN. REPLACED SUPPORT AND SEGMENT FRAME LOC ON EMERGENCY EXIT DOOR LOCATED EXIT HATCHES 834 IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D52279040.
